Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Treatment for abdominal pain after eating spicy food?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hello Good Morning, I have abdominal pain on the lower right side of the stomach.I have the pain from last night and think its due to spicy food i ate last weekend.I have taken B Complex tablets.Please advise? Regards, XXXX
Posted Sun, 16 Mar 2014 in Digestion and Bowels
Answered by Dr. Prasad 1 hour later
Brief Answer: Can you confirm the location of pain?? Detailed Answer: Dear XXXXXXX Abdominal regions is broadly classified in relation to the umbilicus. Therefore by lower right side I image the area to be right side below the umbilicus. If it is indeed this area, then I am slightly bothered about the causes. Please confirm the location of ache. As it's past an hour since you posted this query, how is the ache now? Has it reduced or worsened? Do you have other symptoms such as abdominal bloating, nausea, vomiting, fever, loose stools? Does the pain spread/radiate across to other parts of the body? Does it ache or burn to pass urine? Lastly can you describe the ache - in terms of burning pain, a dull continuous pain or a intermittent crampy pain. I look forward to these details before addressing the problem with solution.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor